# SDR DJFA20121112001

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500059
- Aircraft time: 849 hours, 543 cycles
- Engine: Pwa PW535A
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Access Door
- Part number: 50527561405
- Condition: Detached
- Location: Zone 800
- Part time: 849 hours, 543 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DURING POST FLIGHT INSPECTION THAT MOST OF THE BATTERY DOOR WAS MISSING FROM THE ACFT.  MX INSTALLED A SERVICABLE DOOR.
